# SDR MEX2002021

- Difficulty date: January 26, 2001
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 7603 · Power Lever
- Part: Spring
- Condition: Failed
- Location: Fuel Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 587 - MEX-CUN - RETURN TO PLATFORM DUE TO THAT THE FUEL CONTROL LEVER DOES NOT LOCK AND AUTOBRAKE SYSTEM O/S.  SPRING OF THE FUEL LEVER WAS CHANGED IAW MM 76-10-01 AND AIRCRAFT DISPATCH IAW MEL 32-9.  AT RON IN MEX 26/27 THE SOLENOID PRESSURE SWITCH NR 1 ABS LAND MANIFOLD WAS CHANG IAW MM 32-44-02.  (M)
